# SDR FDEA202305050977

- Difficulty date: May 5, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53778409208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMP'T BAY AFT AREA 1EA BONDING WIRE CONNECTION AREA GOT CORROSION AT S-  44R ,FR38.2 POSITON. CUT OUT DAMAGED STRINGER, FABRICATED THE NEW REPAIR STRINGER AND COUPLING AND   WET INSTALLED REPAIR PARTS WITH FASTENERS. I.A.W A300-600F SRM 53-10-14-201, PARA.5,   FIG.208, PAGE.203 ~ PAGE.205. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR CATEGORY.B   REPAIR, REF TO SRI:53-10-14-201, IIR:53-10-14-2-008-00, TABLE.209  "MAJOR REPAIR"
